# SDR ZZDA2008041

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  WEB AT FRAME AT STA 1161 DAMAGED BETWEEN BL 0 AND L24R.  INSTALLED NEW WEB AT FRAME STA 1161 BETWEEN BL 0 AND LONGERON 24R IAW B717 SRM 51-41-02 AND SRM 51-41-05.  MATERIAL USED 7075 T6 .032.
